# SDR SWAA2024042467183

- Difficulty date: March 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED STA 277 STRINGER 10R IN THE PASSENGER CABIN.   REPLACED TIE CLIP LOCATED BS 277 STRINGER 10R IN THE PASSENGER CABIN IAW SRM 51-40-02 ; SRM 51-10-02, ITEM 9 AND DWG: 141A1110 SHEET 18 REV -.
